# SDR AALA202301274834

- Difficulty date: January 24, 2023
- Submitted: January 27, 2023
- Operation: Air carrier
- Aircraft: N940AN
- Make and model: Boeing 737823
- Aircraft serial: 30598
- Aircraft time: 64,808 hours, 26,943 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 3071BPE
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EMERGENCY LIGHT ABOVE R1 DOOR IS PARTIALLY ILLUMINATED. REMOVED AND REPLACED LAMPS. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK PER AMM 33-51-01-960-801.
